# SDR 2020F00289

- Difficulty date: May 29, 2020
- Submitted: May 30, 2020
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 52,028 hours, 18,242 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Beam
- Part number: 144N8050
- Condition: Corroded
- Location: Zone 100
- Part time: 52,028 hours, 18,242 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON-ROUTINE 2832N248 DISCREPANCY.  LMWW, CORROSION ON FWD LOWER FLANGE OF LT MAIN GEAR DOOR ACTUATOR SUPPORT BEAM STA 1120.  CORRECTIVE ACTION, LT WHEEL WELL MAIN GEAR DOOR ACTUATOR SUPPORT REPAIRED IAW FVCI EO CONTROL 20184.
